Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 44, Issue 4 - Dec 2004
Volume 44, Issue 3 - Oct 2004
Volume 44, Issue 2 - Jun 2004
Volume 44, Issue 1 - Mar 2004
Selecting the target year
Matrix Transformations on Cesaro Vector-valued Sequence Space
Sudsukh, Chanan ; Pantaragphong, Praiboon ; Arunphalungsanti, Oravan ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 157~157
The purpose of this paper is to find a
of Cesaro vector-valued sequence space and give matrix characterizations from Ces(X,p) into sequence spaces
is a bounded sequence of positive real numbers such that $p_k\;>\;1$ for all
On Generalized Recurrent Sasakian Manifolds
Khan, Quddus ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 167~167
In the present paper, we have studied the nature of 1-forms and scalar curvature r on generalized recurrent Sasakian manifold.
Asymptotic Behavior of Solutions of a Class of Second Order Quasilinear Difference Equations
Thandapani, E. ; Pandian, S. ; Balasubramanian, R.K. ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 173~173
In this paper, we study asymptotic behavior of solutions of a class of second order quasilinear difference equations. All proper solutions are classified into four types by means of their asymptotic behavior. Necessary and / or sufficient conditions are given for such equations to have solutions of each of the four types.
Approximate Solutions to the Two-cell Cubic Autocatalytic Reaction Model
Abdel-Gawad, H.I. ; El-Shrae, A.M. ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 187~187
By using an approach developed by one of the authors, approximate solutions of the initial value problem for the reaction diffusion equations in two cells arc obtained. The system is considered here with two chemical species, species A and the autocatalyst B. The reaction is taken to be cubic in the autocatalysis in the first region with linear exchange through A. In the first region, the auto catalyst is taken to decay linearly. Approximate solutions are found through the Picard iterative sequence of solutions. The space and time variations of the concentration of the species A and B are evaluated in the two regions. The oscillation of the concentrations in times has been observed in different locations. This phenomena is stepped out for relatively large times. Comparison between two consecutive solutions is made. The maximum error estimate is of order for some appropriate time period. At this time level, the solutions obtained arc adequate for laboratory simulation experiments to open systems. It is observed that no initiation to travelling waves occurs whenever the initial values of the concentrations of the reactant (or the autocatalysts) are not periodic.
On Universal Coefficient Sequences
Jung, Il-Bong ; Ko, Eun-Gil ; Pearcy, Carl ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 213~213
In this note we consider systems of simultaneous linear equations of the form
, where the
are operators on Hilbert space, and we answer the question of when there exist "universal" coefficient sequences
with the property that for every sequence
there exists a solution
to the above system.
Complementary Cycles in Regular Multipartite Tournaments, where One Cycle Has Length Four
Volkmann, Lutz ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 219~219
The vertex set of a digraph D is denoted by V(D). A c-partite tournament is an orientation of a complete c-partite graph. In 1999, Yea conjectured that each regular c-partite tournament D with
contains a pair of vertex disjoint directed cycles of lengths 4 and
. An example will demonstrate that Yeo's conjecture is not true in general for regular 4-partite tournaments with two vertices in each partite. However, in all other cases we shall confirm this conjecture in affirmative.
Some Remarks on Almost
Duszynki, Zbigniew ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 249~249
Some results concerning properties of
functions and their relationships with some other types of continuous functions are obtained.
Structural Properties of Generalized Hypersubstitutions
Leeratanavalee, Sorasak ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 261~261
Hypersubstitutions are mappings which map
operation symbols to
terms. If a mapping from the set of all fundamental operations into the set of all terms of the same language does not necessarily preserve the arity, we called it a generalized hypersubstitution. Generalized hypersubstitutions can be extended to mappings defined on the set of all terms of the given type. In this paper, we give some structural properties of generalized hypersubstitutions.
On Recurrent Riemannian Manifolds
Khan, Quddus ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 269~269
Recurrent spaces have been of great interest and were studied by a large number of authors such as Ruse (), Patterson (), Singh and Khan (, ) etc. In this paper, I have discussed the nature of 1-form for non-zero constant scalar curvature and non-constant scalar curvature r in a Ricci recurrent Riemannian manifold. I have obtained some results for conharmonic curvature tensor and also investigated some results for (1, 3) type tensors in a Riemannian manifold.
Periodic Solutions in n-species Ratio-dependent Food Chain Model with Time Delays
Liu, Qiming ; Xu, Rui ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 277~277
A delayed periodic n-species ratio-dependent food chain model is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions are derived for the existence of positive periodic solutions to the model.
Composition of Derivations on (semi)prime
Ebrahimi, M. Mehdi ; Pajoohesh, H. ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 293~293
In this paper first we show that the iteration
of a non zero derivation d on a semi-prime
-ring R is not a derivation, and hence d can not be nilpotent. Then we see that if R is prime and
, are positive derivations on R with
a derivation, then at least one of these derivations must be zero. Finally, taking R to be a semiprime f-ring, we show that if for every
is central, then, under some mild conditions, there is a nonzero inner derivation
on R such that
. These results generalizes and improves the ones in , , and . And show that imposing an order on a ring, making it an ordered ring, gives stronger results.
Hyers-Ulam-Rassias Stability of an Even Functional Equation in Four Variables
Park, Chun-Gil ;
Kyungpook mathematical journal, volume 44, issue 2, 2004, Pages 299~299
In this paper, we solve the functional equation
, and prove the generalized Hyers-Ulam-Rassias stability of the functional equation as given above.